Announcement

Collapse
No announcement yet.

Any link with tetanus jab?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Any link with tetanus jab?

    Soon after having a tetanus jab for an agricultural job in October'01, I started having stomach cramps. Then, in January, I started having bladder problems (pain and frequency) and was told i have a small bladder and tubes under cystoscopy. I've also suffered arousal pain and more mild stomach cramps this year and am being investigated for endometriosis.
    Has anyone had bladder problems that started soon after a tetanus jab, or is it just me being paranoid?
    Thanks for sharing any experiences.

  • #2
    Since my diagnosis back in 1975, I have had many tetanus shots (our doctor believes in keeping us up to date). I honestly don't think they have any effect on IC.

    Donna
    Stay safe


    Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
    Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment

    Working...
    X